Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A counterexample for commutation in tensor products of $ C\sp{\ast} $-algebras


Author: R. J. Archbold
Journal: Proc. Amer. Math. Soc. 81 (1981), 562-564
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1981-0601730-7
MathSciNet review: 601730
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given to show the failure of the analogue for $ {C^*}$-algebras of the commutation theorem for von Neumann tensor products.


References [Enhancements On Off] (What's this?)

  • [1] R. J. Archbold, On the centre of a tensor product of $ {C^*}$-algebras, J. London Math. Soc. (2) 10 (1975), 257-262. MR 0402512 (53:6331)
  • [2] R. J. Archbold and C. J. K. Batty, $ {C^*}$-tensor norms and slice maps, J. London Math. Soc. (2) 22 (1980), 127-138. MR 579816 (81j:46090)
  • [3] W. B. Arveson, Notes on extensions of $ {C^*}$-algebras, Duke Math. J. 44 (1977), 329-355. MR 0438137 (55:11056)
  • [4] C. J. K. Batty, On relative commutants in tensor products of $ {C^*}$-algebras, Math. Z. 151 (1976), 215-218. MR 0440350 (55:13225)
  • [5] M-D. Choi, The full $ {C^*}$-algebra of the free group on two generators, Pacific J. Math. (to appear). MR 590864 (82b:46069)
  • [6] M-D. Choi and E. G. Effros, Nuclear $ {C^*}$-algebras and injectivity: the general case, Indiana Univ. Math. J. 26 (1977), 443-446. MR 0430794 (55:3799)
  • [7] R. Haydon and S. Wassermann, A commutation result for tensor products of $ {C^*}$-algebras, Bull. London Math. Soc. 5 (1973), 283-287. MR 0328609 (48:6951)
  • [8] G. K. Pedersen, $ {C^*}$-algebras and their automorphism groups, Academic Press, London, 1979. MR 548006 (81e:46037)
  • [9] J. Tomiyama, Applications of Fubini type theorem to the tensor products of $ {C^*}$-algebras, Tôhoku Math. J. (2) 19 (1967), 213-226. MR 0218906 (36:1990)
  • [10] -, Tensor products and approximation problems of $ {C^*}$-algebras, Publ. Res. Inst. Math. Sci. 11 (1975), 163-183. MR 0397427 (53:1286)
  • [11] D. Voiculescu, A non-commutative Weyl-von Neumann theorem, Rev. Roumaine Math. Pures Appl. 21 (1976), 97-113. MR 0415338 (54:3427)
  • [12] S. Wassermann, The slice map problem for $ {C^*}$-algebras, Proc. London Math. Soc. (3) 32 (1976), 537-559. MR 0410402 (53:14152)
  • [13] -, On tensor products of certain group $ {C^*}$-algebras, J. Funct. Anal. 23 (1976), 239-254. MR 0425628 (54:13582)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0601730-7
Keywords: $ {C^*}$-algebra, tensor product, relative commutant, slice map, free group
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society